# SDR SWAA2022020321625

- Difficulty date: October 18, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) COVE SEAL RETAINER ABOVE #2 PYLON AFT TIP IS CRACKED / REMOVED THE CRACKED (RT. WING) COVE SEAL RETAINER ABOVE #2 PYLON AFT TIP; REPLACED THE CRACKED SEAL RETAINER FITTING WITH NEW AND INSTALLED THE NEW RETAINER FITTING IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-25. 2594C; 31OCT17.
